MathSciNet Relay Station
MathSciNet bibliographic data
MR528059 62E20
Fettis, Henry E. An asymptotic expansion for the upper percentage points of the $\chi \sp{2}$-distribution. Math. Comp. 33 (1979), no. 147, 1059–1064.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement